# SDR DALA2017031101963

- Difficulty date: March 10, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 43,207 hours, 28,988 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1136
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1136, LONGERON 15R SHEAR TIE IS CRACKED.  REMOVED AND REPLACED THE  SHEAR TIE IAW SRM 51-41-05,  SRM 51-40-08, AND DWG 5913596.
